# SDR CALA2023081102481

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 25,200 hours, 9,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323233
- Condition: Dented
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT REPORTED BY RAMP ON LOWER FUSELAGE RIGHT SIDE , JUST FWD OF WING BODY FAIRING.  DAMAGE WAS BLENDED, NEEDS HFEC AND REMEASUREMENT OF DEPTH. PERFORMED NDT ON FUSELAGE SKIN REF. NDT PART 4 51-00-00 PROC. 2 C/W AVO STEP 1H.MFEC PER NDT PART 6 53-30-09. NO CRACKS NOTED.OK FOUND REMAINING THICKNESS AFTER BLENDOUT TO BE 0.028". C/W HFEC TO CONTINUE. PER PART 6 OF NDT MANUAL 51-00-00 PROC.23. NO CRACK INDICATION FOUND AT THIS TIME. "ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 100 FLIGHT CYCLES NOT TO EXCEED 9,132 TOTAL FLIGHT CYCLES. LWR SKIN DENT AND GOUGE STA 500G-500H STR25R-STR26R ACCOPLISHED INTERIM REPAIR REF ECRA 5300-02995 PART 1. CREATE A DIP TO TOMC APPROVED ACCOMPLISH PERMANENT REPAIR PER PART 3 WITHIN 100 TOMC-APPROVAL FROM SC1ELBYC COMMENT FLIGHT CYCLES NOT TO EXCEED 9,132 TOTAL FLIGHT CYCLES IN REF WITH ECRA 5300-02995 PARTILY REMOVED 2 AFT RIGHT FWD CARGO SIDEWALL PANELS AND MARKED ALL STEPS WITH AVO 10973 ARE COMPLIED WITH. QC RECORDS UPDATE...UK APROX DENT LOC REQUIRED FOR 4.D1,2,3. REF SRM 53-00-01-2R-3 REPAIR 3. 3788440 C/W SRM 53-00-01-2R-3 REPAIR 3 STEP D SUB-STEPS (1) HFEC INSP. VERIFIED INSURANCE CUT ALONG TRIMMED EDGES WITH NO DEFECTS AT VERIFIED SRM 53-00-01-2R-3 PARA 4 STEPS F-M ARE COMPLETE, OK TO REF. NDT PT 6 51-00-00 PROC 23, (2) HFEC INSP. REF. NDT PT 6 THIS TIME. REF: SRM 53-00-01-2R-3 REPAIR 3 STEP 4E. INSTALL REPAIR PARTS. 53-30-00 PROC. 4, AND (3) HFEC INSP. REF. NDT PT 6 51-00-00 PROC. 16.  NO DAMAGE NOTED. REF. SRM 53-
